# SDR SWAA2023110716190

- Difficulty date: October 30, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 77,105 hours, 45,931 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE P/N 143A3010-123 BS 400 BETWEEN STR'S 21L AND 22L<[01] UPDATED STEPS 1-5 AND MEASUREMENT PARAMETERS.;[02] TASK CARD COMPLETED.;[03] REMOVED COROSION ON SHEAR TIE; (REMOVED OF DAMAGED MATERIAL ON EDGE) DIMENSION X= WITH OF MATERIAL REMOVED: 0.250' IAW SRM 51-10-02 PARAGRAPH 15.EVALUATED REWORKED AREA; MATERIAL LOSS 0.250' ON AT EDGE FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-07-1A-1. REMOVED SHEAR TIE. FABRICATED A REPLACEMENT; AND INSTALLED NEW SHEAR TIE; IAW SRM 51-40-05; AMM 51-21-72-370-804; SRM 51-40-02; DWG 143A7902 REV: -; DWG 143A1211 REV: -;[04] VERIFIED CORRECTIVE ACTION #3 VERIFIED MEASUREMENTS
